# SDR SWAA020593

- Difficulty date: March 20, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 49,413 hours, 36,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND STRINGER TIE CLIPS CRACKED AT BS 400, STR 28L AND STR 28R.  REMOVED AND REPLACED STR CLIPS PER SRM.
